MathSciNet Relay Station
MathSciNet bibliographic data
MR2465907 (2009i:20100) 20J06 (13D45)
Benson, David J. On the regularity conjecture for the cohomology of finite groups. Proc. Edinb. Math. Soc. (2) 51 (2008), no. 2, 273–284.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement